You are here

Geometry and integrability of topological-antitopological fusion

TitleGeometry and integrability of topological-antitopological fusion
Publication TypeJournal Article
Year of Publication1993
AuthorsDubrovin, B
JournalCommunications in Mathematical Physics. Volume 152, Issue 3, March 1993, Pages 539-564

Integrability of equations of topological-antitopological fusion (being proposed\\r\\nby Cecotti and Vafa) describing the ground state metric on a given 2D topological\\r\\nfield theory (TFT) model, is proved. For massive TFT models these equations\\r\\nare reduced to a universal form (being independent on the given TFT model) by\\r\\ngauge transformations. For massive perturbations of topological conformal field theory\\r\\nmodels the separatrix solutions of the equations bounded at infinity are found\\r\\nby the isomonodromy deformations method. Also it is shown that the ground state\\r\\nmetric together with some part of the underlined TFT structure can be parametrized\\r\\nby pluriharmonic maps of the coupling space to the symmetric space of real positive\\r\\ndefinite quadratic forms.


Sign in